# SDR SWAA2022032572455

- Difficulty date: December 18, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 29,108 hours, 17,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER HINGE PANEL BOTH BRACKETS ARE CRACKED / REPLACED FWD AND AFT BRACKETS PER SRM 51-40-02
